# SDR SWAA2021081032881

- Difficulty date: November 24, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,918 hours, 43,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD UPPER WTB FAIRING 191AL AFT LOWER SUPPORT BRACKET CRACKED. / R&R'D LEFT FWD UPPER WTB FAIRING 191AL AFT LOWER SUPPORT BRACKET PER SRM 51-40-02 AND SRM 51-10-02.
